MathSciNet Relay Station
MathSciNet bibliographic data
MR2242965 (2007h:47076) 47E05 (34B20 34B40 34L40)
Gesztesy, Fritz; Zinchenko, Maxim On spectral theory for Schrödinger operators with strongly singular potentials. Math. Nachr. 279 (2006), no. 9-10, 1041–1082.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement